# SDR FFS2004F00003

- Difficulty date: September 23, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N575Y
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS INNER WINDSHIELD PANE SHATTERED.  FAILURE OCCURRED AFTER THE AIRCRAFT LEVELED OFF AT FL240, OUTSIDE AIR TEMPERATURE OF -37 DEGREES C WITH THE WINDSHIELD HEAT OFF.  THE CRACKS APPEARED SUDDENLY ALL OVER, WITH A LOUD BANG.  WINDSHIELD TIME IN SERVICE, UNKNOWN.
